Alert archive / Ohio / Small Craft Advisories in 2012

Small Craft Advisory 24, NWS Cleveland, OH

March 3, 2012

NWS Cleveland, OH issued this small craft advisory at Mar 3, 2012, 3:23 PM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2012, 3:23 PM EST (20:23 UTC)
Expired
Mar 4, 2012, 9:17 PM EST
In force
30 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WHUS71 KCLE 032023
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
323 PM EST SAT MAR 3 2012

LEZ142-143-040300-
/O.CAN.KCLE.GL.W.0007.000000T0000Z-120303T2100Z/
/O.NEW.KCLE.SC.Y.0024.120303T2023Z-120304T0300Z/
/O.CAN.KCLE.LO.Y.0006.000000T0000Z-120303T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
323 PM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS
BEEN CANCELLED. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS
  THIS EVENING.

* WAVES: WAVES 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET TONIGHT.

* LOW WATER: AT 3 PM THE WATER LEVEL AT TOLEDO WAS 18 INCHES ABOVE
  LOW WATER DATUM OR ABOUT 8 INCHES ABOVE THE CRITICAL MARK FOR
  SAFE NAVIGATION. THE WATER LEVEL IS EXPECTED TO REMAIN ABOVE OR
  JUST ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162-163-032130-
/O.CAN.KCLE.GL.W.0007.000000T0000Z-120303T2100Z/
/O.CAN.KCLE.LO.Y.0006.000000T0000Z-120303T2100Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
323 PM EST SAT MAR 3 2012

...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS
  THIS EVENING.

* WAVES: WAVES 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET TONIGHT.

* LOW WATER: AT 3 PM THE WATER LEVEL AT TOLEDO WAS 18 INCHES ABOVE
  LOW WATER DATUM OR ABOUT 8 INCHES ABOVE THE CRITICAL MARK FOR
  SAFE NAVIGATION. THE WATER LEVEL IS EXPECTED TO REMAIN ABOVE OR
  JUST ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION TONIGHT.

$$

LEZ061-144>149-164>169-040300-
/O.CON.KCLE.GL.W.0007.000000T0000Z-120304T0300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
323 PM EST SAT MAR 3 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS: WEST GALES TO 35 KNOTS WILL DECREASE TO 10 TO 20 KNOTS
  TONIGHT.

* WAVES: WAVES OF 10 TO 14 FEET WILL SUBSIDE TO 6 TO 9 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LOMBARDY
5 follow-up statements
428 
WHUS71 KCLE 040233
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
933 PM EST SAT MAR 3 2012

LEZ146>149-041045-
/O.CAN.KCLE.GL.W.0007.000000T0000Z-120304T0300Z/
/O.EXB.KCLE.SC.Y.0024.000000T0000Z-120304T2000Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
933 PM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS
  SUNDAY AFTERNOON.

* WAVES: WAVES 5 TO 8 FEET SUBSIDING TO 2 TO 4 FEET SUNDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ144-145-040800-
/O.CAN.KCLE.GL.W.0007.000000T0000Z-120304T0300Z/
/O.EXB.KCLE.SC.Y.0024.000000T0000Z-120304T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
933 PM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS
  BY SUNRISE.

* WAVES: WAVES 4 TO 6 FEET SUBSIDING TO 1 TO 3 FEET BY SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-164>169-040345-
/O.CAN.KCLE.GL.W.0007.000000T0000Z-120304T0300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
933 PM EST SAT MAR 3 2012

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 


$$

LEZ142-143-040800-
/O.EXT.KCLE.SC.Y.0024.000000T0000Z-120304T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
933 PM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM EST SUNDAY. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS
  BY SUNRISE.

* WAVES: WAVES 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET BY SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
802 
WHUS71 KCLE 040845
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
345 AM EST SUN MAR 4 2012

LEZ146>149-041645-
/O.CON.KCLE.SC.Y.0024.000000T0000Z-120304T2000Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
345 AM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS: WEST WINDS 10 TO 20 KNOTS WILL BECOME NORTHWEST TODAY. 

* WAVES: WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY LATE
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
296 
WHUS71 KCLE 041508
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1008 AM EST SUN MAR 4 2012

LEZ148-149-042315-
/O.EXT.KCLE.SC.Y.0024.000000T0000Z-120305T0600Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1008 AM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST MONDAY. 

* WINDS: WEST WINDS 10 TO 15 KNOTS WILL BECOME NORTHWEST 10 TO 20
  KNOTS LATE THIS AFTERNOON.

* WAVES: WAVES 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ146-147-042000-
/O.CON.KCLE.SC.Y.0024.000000T0000Z-120304T2000Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
1008 AM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS: WEST WINDS 10 TO 20 KNOTS WILL BECOME NORTHWEST
  LATE THIS AFTERNOON.

* WAVES: WAVES 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
895 
WHUS71 KCLE 042019
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
319 PM EST SUN MAR 4 2012

LEZ146-147-042130-
/O.EXP.KCLE.SC.Y.0024.000000T0000Z-120304T2000Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
319 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LEZ148-149-050430-
/O.CON.KCLE.SC.Y.0024.000000T0000Z-120305T0600Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
319 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY. 

* WINDS: NORTHWEST WINDS 10 TO 15 KNOTS.

* WAVES: WAVES 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET BY LATE 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
461 
WHUS71 KCLE 050217
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
917 PM EST SUN MAR 4 2012

LEZ148-149-050330-
/O.CAN.KCLE.SC.Y.0024.000000T0000Z-120305T0600Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
917 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

OUDEMAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 3:10 PM EST, 13 minutes earlier.

Area forecast discussion, Mar 3, 3:10 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
310 PM EST SAT MAR 3 2012

.SYNOPSIS...
A COLD FRONT OVER LOWER MICHIGAN WILL SAG SOUTH ACROSS THE LOCAL
AREA LATE TONIGHT AND SUNDAY. A RIDGE OF HIGH PRESSURE WILL SLIDE
EAST ACROSS THE REGION ON MONDAY AND THEN LINGER JUST TO THE EAST
THROUGH MID WEEK. ANOTHER COLD FRONT WILL MOVE ACROSS THE REGION
WEDNESDAY NIGHT INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THINGS CONTINUE TO QUIET DOWN AS THE PRESSURE GRADIENT HAS RELAXED
CONSIDERABLY. REGIONAL RADAR RETURNS CONTINUE TO SHOW SOME LIGHT
SNOW ALONG THE IN/MI BORDER MOVING TOWARD NW OH. SO FAR HAVEN'T
SEEN MUCH MORE THAN AN OCCASIONAL BURST OF SNOW. THINK THAT WILL
CHANGE AS THE COLD FRONT OVER LOWER MI BEGINS TO SAG SOUTH THIS
EVENING. WILL START OUT WITH CHANCE POPS ACROSS THE NORTHERN TIER
BUT BY MORNING WILL HAVE A SNOW MENTION ALL AREAS. GREATEST ACCUMS
SHOULD BE NO MORE THAN AN INCH IN NW PA WITH A TENTH OR TWO
ELSEWHERE SINCE THE GROUND HAS GOTTEN WARM. HAVE USED A BLEND OF
GUIDANCE TEMPS TODAY.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH WEDNESDAY/...
MODELS HAVE BEEN CONSISTENT SAGGING THE COLD FRONT SOUTH ACROSS
THE AREA ON SUNDAY. WILL LIKELY SEE PERIODS OF SNOW SHOWERS ALL
AREAS. SOUTHERN AREAS WILL BE INFLUENCED BY FLOW ACROSS LAKE
MICHIGAN. WILL GIVE MUCH OF THE AREA LIKELY POPS. FORECAST
SOUNDINGS SHOWING A FAIRLY SHALLOW MOIST LAYER CAPPED BY AN
INVERSION. INSTABILITY IS ALSO MARGINAL AT BEST WITH 850 MB TEMPS
AROUND NEG 10. THIS SHOULD KEEP ACCUMS FROM AMOUNTING TO MUCH.
MOST LOCATIONS WILL STRUGGLE TO GET CLOSE TO AN INCH EXCEPT ON THE
HIGH GROUND IN NW PA WHERE AN INCH OR TWO IS POSSIBLE. THINGS
BEGIN TO DRY OUT SUNDAY NIGHT WITH MAINLY NUISANCE SNOW. A SURFACE
RIDGE WILL SLIDE ACROSS THE AREA LATE MONDAY FINALLY BRINGING AN
END TO THE SNOW. THE HIGH WILL REMAIN TO THE EAST THROUGH MIDWEEK
RESULTING IN DRY WEATHER AND MODERATING TEMPS. GUIDANCE TEMPS
TOMORROW NIGHT SEEM A TAD COOL GIVEN THE AMOUNT OF CLOUDS
EXPECTED OTHERWISE HAVE USED A BLEND OF GUIDANCE DURING THE
PERIOD.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
COLD FRONT MAKES ITS WAY SLOWLY EAST ON THURSDAY. WARM AIR ADVECTION
OCCURS AHEAD OF THE FRONT AS MASSIVE HIGH PRESSURE REMAINS RESIDENT
OFF THE ATLANTIC COAST. FRONTAL BOUNDARY WILL SLIDE SOUTH ACROSS THE
AREA THURSDAY AND THURSDAY NIGHT. EVENTUALLY...ENOUGH COLD AIR
ADVECTION WILL TAKE PLACE TO TRANSITION THE PRECIPITATION OVER TO
SOME SNOW FRIDAY NIGHT. THERE IS SOME QUESTION AS TO HOW FAST THE
DRY AIR ARRIVES FRIDAY NIGHT FROM THE NORTH TO CUT OFF THE
PRECIPITATION. WILL CONTINUE THE SLIGHT CHANCE OF SNOW SHOWERS IN
THE WEST AND A CHANCE IN THE EAST FOR NOW IN THE EVENT THE MODELS
ARE A BIT FAST IN CLEARING THINGS OUT. SATURDAY LOOKS TO DRY AS HIGH
PRESSURE TO THE NORTHWEST BECOMES THE DOMINANT WEATHER FEATURE GOING
INTO THE WEEKEND. FLOW AROUND THE HIGH SHOULD NOT BE CONDUCIVE TO
PRODUCE LAKE EFFECT SNOW AT THIS TIME IN THE COLD AIR ADVECTION ON
SATURDAY.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
CLOUDS CONTINUE TO DANCE AROUND THE AREA AT AROUND 3500 FEET WITH
A BRIEF DIP TO AROUND 2500 FEET. SOME LIGHT SNOW IS EXPECTED AT
TOLEDO FROM A BIT OF LAKE ENHANCEMENT AS SURFACE TROUGH SWINGS
THROUGH THE REGION. I DONT ANTICIPATE THE SNOW WILL MOVE FURTHER
EAST THAN TOLEDO AT THIS TIME. THROUGH THE REST OF THE
NIGHT...CEILINGS WILL REMAIN NEARLY STEADY AND THEN AS COLD FRONT
MOVES SOUTH...EXPECTING SOME LIGHT SNOW TO MOVE INTO THE REGION
TOMORROW MORNING AND CONTINUE THROUGH THE END OF THE TAF PERIOD.
CEILINGS AND VISIBILITIES SHOULD DROP TO MVFR. WINDS WILL REMAIN
AT 20 TO 30 KNOTS THROUGH THE REST OF THE AFTERNOON AND THEN
DIMINISH OVERNIGHT TO AROUND 10 KNOTS.

OUTLOOK...NON VFR CONDITIONS IN SNOW SHOWERS SUNDAY NIGHT INTO
MONDAY.

&&

.MARINE...
GALE WARNING WILL REMAIN IN EFFECT OVER THE EASTERN THREE FOURTHS OF
THE LAKE UNTIL LATER THIS EVENING. WINDS ARE STARTING TO SLOWLY
DIMINISH ON THE LAKE. STILL GETTING SUSTAINED WINDS IN THE 40 KNOT
RANGE AT DUNKIRK BEACH NEW YORK AND CONNEAUT LIGHT. WATER LEVELS
HAVE RETURNED BACK TO LEVELS ABOVE THE CRITICAL MARK SO WILL BE
DROPPING THE LOW WATER ADVISORY IN THE WESTERN BASIN.

NORTHWEST FLOW SETTLES DOWN BUT REMAINS 10 TO 20 KNOTS THROUGH
MONDAY. HIGH PRESSURE BUILDS EAST AND THIS WILL CAUSE WINDS TO
BECOME LIGHT WESTERLY ON THE LAKE. AS HIGH MOVES EAST...SOUTHERLY
FLOW WILL INCREASE TUESDAY AND CONTINUE UNTIL THURSDAY AHEAD OF THE
SLOW MOVING COLD FRONT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 10 PM EST THIS EVENING FOR LEZ061-144>149-
     164>169.
     LOW WATER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR LEZ142-
     143-162-163.
     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR LEZ142-
     143.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY
Hazardous weather outlook, Mar 3, 3:18 PM EST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
318 PM EST SAT MAR 3 2012

LEZ142-143-162-163-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-042030-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
318 PM EST SAT MAR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-144>149-164>169-042030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
318 PM EST SAT MAR 3 2012

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 7:26 AM ESTRiver Flood WarningCLEMarion13 hr
Mar 3, 2:02 PM ESTRiver Flood WarningCLETrumbull8 hr

Nearby

Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.